MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. EVOLVE STEM 7.5MM +4; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER

WRIGHT MEDICAL TECHNOLOGY, INC. EVOLVE STEM 7.5MM +4; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Catalog Number 496S475
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event that one patient required revision surgery due to instability could not be confirmed, since the device was not returned for evaluation and no other additional information was received from the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.
 
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes with the tornier elbow system.The report details analysis provided for procedures performed between june 2018 ¿ july 2023.During the review of the report, it was identified that on (b)(6) 2020 a patient required revision surgery due to instability/other, which was not previously reported to the manufacturer.

Brand Name
EVOLVE STEM 7.5MM +4
Common Device Name
PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20460577
Report Number3010667733-2024-00755
Device Sequence Number18091182
Product Code KWI
UDI-Device Identifier00840420186751
UDI-Public00840420186751
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K991915
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number496S475
Device Lot Number1575416
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexMale